Browse

Indefinite Kac-Moody algebras of classical type

Cited 11 time in Web of Science Cited 11 time in Scopus
Authors
Benkart, Georgia; Kang, Seok-Jin; Misra, Kailash C.
Issue Date
1994
Publisher
Elsevier
Citation
Adv. Math. 105 (1994), 76-110
ISSN
0001-8708
Language
English
URI
http://hdl.handle.net/10371/12189
DOI
https://doi.org/10.1006/aima.1994.1040
Files in This Item:
There are no files associated with this item.
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse